# SDR IPXA2019050341699

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Closeout Panel
- Part number: 2216546501
- Part serial: TAG170578
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR NR 2 ENG IB TR CLOSEOUT PANEL IS CRACKED. REMOVED AND REPLACED IAW SRM 54-04-01 AND CMM 78-32-36.
